# SDR 9704099952

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Condition: Failed
- Location: Oxygen System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

DURING CLIMBOUT, OXYGEN MASKS DEPLOYED THROUGH AFT SECTION OF CABIN.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED FAILED ANEROID SWITCH.  ALSO, REPLACED GENERATORS AND OPERATIONAL CHECK NORMAL.
